# SDR CA040319002

- Difficulty date: March 9, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 6,350 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Part number: 1099100491
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIR INTAKE ANTI-ICE LIP WAS FOUND CRACKED AT THE WELDED ATTACH JOINTS AT BASE OF EXHAUST INLET/OUTLET TUBES.
